Research ArticleOpen accessEvery word in the titleAnalytical Investigation of Hyperbolic Equations via He's MethodsD.D. Ganji, M. Amini, A. KolahdoozAmerican Journal of Engineering and Applied Sciences, Vol. 1, Issue 4 · 31 Dec 2008 · 7,115 accessesView PDFCite
695 articles for “equation”
Set a search alertResearch ArticleOpen accessEvery word in the titleApproximate Analytical Solutions For Time-Dependent Emden-Fowler-Type Equations By Variational Iteration MethodKhaled BatihaAmerican Journal of Applied Sciences, Vol. 4, Issue 7 · 31 Jul 2007 · 6,591 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleExistence Results for a Class of Nonlinear Hadamard Fractional with p-Laplacian Operator Differential EquationsSamah HorrigueJournal of Mathematics and Statistics, Vol. 17, Issue 1 · 2 Oct 2021 · 6,886 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleMachine Motion Equations Presented in a New General FormatNicolae Petrescu, Florian Ion Tiberiu PetrescuJournal of Mechatronics and Robotics, Vol. 3, Issue 1 · 22 May 2019 · 6,131 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleTheory of Exact Trigonometric Periodic Solutions to Quadratic Liénard Type EquationsJean Akande, Damien Kolawolé Kêgnidé Adjaï, Marc Delphin MonsiaJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 29 Oct 2018 · 7,215 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleOn Gröbner Bases and Their Uses in Solving System of Polynomial Equations and Graph ColoringHaridas Kumar Das, Nasim RezaJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 27 Jun 2018 · 8,591 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleStudy of Fractional Order Integro-Differential Equations by using Chebyshev Neural NetworkSarkhosh S. Chaharborj, Shahriar S. Chaharborj, Yaghoub MahmoudiJournal of Mathematics and Statistics, Vol. 13, Issue 1 · 11 Feb 2017 · 7,403 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleExplicit Direct Integrators of RK Type for Solving Special Fifth-Order Ordinary Differential EquationsMohammed S. Mechee, Murtaza A. KadhimAmerican Journal of Applied Sciences, Vol. 13, Issue 12 · 26 Dec 2016 · 7,940 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleAdapted Newton-Kantorovich Methods for Nonlinear Integral EquationsMostefa Nadir, Amina KhiraniJournal of Mathematics and Statistics, Vol. 12, Issue 3 · 2 Jul 2016 · 7,294 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleSome Contributions to the Theory of Abstract Degenerate Volterra Integro-Differential EquationsMarko KostićJournal of Mathematics and Statistics, Vol. 12, Issue 2 · 17 Jun 2016 · 7,406 accessesView PDFCite